# SDR REXA2014051500451

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 20,903 hours, 18,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C EMER LIGHTING STRIP IS COMING UP & APPEARS TO BE BROKEN.  FOUND RT EMER FLOOR STRIP TO BE DAMAGED 5 INCHES AT FWD END NEXT TO 1C SEAT.  DEFERRED IAW MEL 33-51-18, CAT C MM02 UPDATED, PLACARD INSTALLED, ACFT OK FOR SVC.  R & R RT FWD EMER FLOOR STRIP IAW CMM 33-51-01.  ALL CHECKED GOOD.  THIS CLEARS DM 005164, PLACARD REMOVED.
